# SDR SWIA201024132

- Difficulty date: April 14, 2010
- Submitted: May 2, 2010
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 40,772 hours, 34,868 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT MLG TRUNNION ATTACH FITTING FASTENER HOLE CRACKED.  (C CHECK)  REPAIRED PER REO.
